# SDR UIEA2018091401971

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,849 hours, 16,630 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU EICAS "APU FAULT". SUSPECTED BAD STARTER MOTOR ON APU DUE TO RATTLING SOUND COMING FROM APU STARTER. R&R APU STARTER IAW AMM 49-41-01. NO HELP, APU STILL AUTO SHUTDOWNS DURING START.
